# SDR GTIA2019070203450

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 12,052 hours, 5,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED BOTTLE PER AMM 52-10-00 TO NORMAL PRESSURE.
